MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 38MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 38MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC3800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to unknown reasons.Components not revised: dynasty® a-class® 38mm 15dg group e crosslinked poly liner product id: dlxple38 lot: 0501142452.Dynasty® bf shell 54mm group e product id: dsbfge54 lot: 1201210358.Profemur® z femoral stem s 2 1/3 tp coated cement less product id: pha00262 lot: 0901201577.Cancellous self-tapping 6.5mm bone screw 2.5cm length product id: 18080302 lot: 0111294020.

Brand Name
CONSERVE TOTAL A-CLASS 38MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11727398
Report Number3010536692-2021-00236
Device Sequence Number16928481
Product Code JDL
UDI-Device IdentifierM68438AC38001
UDI-PublicM68438AC38001
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AC3800
Device Catalogue Number38AC3800
Device Lot Number090120899810
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/02/2021
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;